# SDR 4DPA2023011000001

- Difficulty date: January 10, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,481 hours, 35,685 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED AROUND 1000 FEET ON TAKEOFF INTO IMC WITH THE LEFT SEAT PILOT FLYING, SCREENS 1, 2, 3, AND 4 AND ISIS WENT OUT. AUTOPILOT FAILED, FD NOT VISIBLE ON SINGLE REMAINING SCREEN, AND NAV 2 WENT OUT AND NEVER CAME BACK. ONE OR TWO OF THE FAILED LEFT SCREENS HAD A RED X THEN WENT OUT AGAIN. DECLARED EMERGENCY AND DID AN AIR RETURN WITH VECTORS. ALONG THE WAY, MFD 2 RETURNED AND WAS USED WITH REVERSION TO SEE EICAS MESSAGES. ONLY RED AUTOPILOT FAIL DISPLAYED. REVERSIONS TRIED ON LHS WITH NO EFFECT. EVENTUALLY ALL SCREENS CAME BACK. NEVER FLEW HIGHER THAN 5000 FEET. CORR ACTION-MX PERFORMED ADJUSTMENT & TESTS OF GCU, DC ELECTRICAL LOAD DISTRIBUTION, AVIONIC MASTER SYSTEM AND EXT POWER. ALL OPS CHECKS GOOD.
